High BP, headache and nausea - can you h... - Kidney Transplant

Kidney Transplant
1,243 members488 posts

High BP, headache and nausea - can you help?

Hi I'm new here. My husband had transplant in 2008. Last two years he's had this vicious cycle and his creatnine is increasing. Bloop pressure spikes, he gets headache and throws up several times. This can last for two days. He gets better. Then it happens all over again. I feel his health is deteriorating and at times I feel helpless. This has been the last few years. Anyone else experience this? What has worked? Please help if you can. Thank you.

7 Replies
oldestnewest

This can be start of kidney disease please consult a doctor. I was facing same issue and I ended with kidney failure.

Reply

Thank you for your response. We have been in constant contact with doctor.

Reply

I had a transplant in 2012' My bp has been high until 2 yrs ago. My nephrologist prescribed coreg,norvasc,cardura, hydralazine & lisinopril, a lot for me as a i've never even taken many tylenol in my life. I never took any pain meds through a month in the hospital with a ruptured appendix & my transplant. I don't like taking meds if I don't have to, but it is necessary. My bp is now normal 120/64. I had rejections every 6 months for a year & 1/2 as my creatnine bounced around. A year ago, my creatnine went from 1.40 to 2.90. After a biopsy the BK virus from my donor re-apeared & I wasn't feeling well. After my transplant center adjusted my meds, the BK went away, but my creatnine is steady for a year at 2.20. This is my story, but I would suggest that you talk to your transplant center & your nephrologiist. Good luck, & I wish you well

Reply

Thank you for very much for taking the time to respond. I wish you all the best with your health.

Reply

Hello Annalisa21, I just want to console you with a 'virtual hug' as you try to support your husband and his two years of problems. My husband had his transplant Nov2018 and I am his sole caregiver and it has been a rollercoaster very different than your husband's, but still it is hard to not be able to do anything to help in a huge way to reverse and make it all better for the men we love. I have been using this site about six weeks and find that everyone's journey after transplant is very different. For over four months, my husband's kidney blood filtration is good, but due to the hormone not going to bone marrow to make more hemoglobin, his energy is just about zero. He lays on the couch more hours in a day than I can count due to energy issues despite meds to reverse it. Make sure you are doing things to take care of 'yourself' so you can help your husband. I pray a lot and I am a spiritual not religious person. I sincerely wish you some good news to help your husband.

Reply

Thank you so much for your kind response. You are correct. Everyone has a different journey, but one thing remains the same. Patients AND caregivers go through a lot of stress. I hope things improve for your husband as well. You take care of yourself as well.

Reply

To me a lot of things in health are left to "God" or a higher power, regardless of what you call this power. Doctors do great things, caregivers and family/friends do also, and the person who has received the kidney is doing all they can right, but some things are left to this "higher power" to resolve. I am working harder to just 'let it go/let it be' for there are things I cannot do to resolve the challenges my husband is having. I want and am positive and cheerful with him and savor any time we have doing 'whatever', even breathing the same air. hugs and I wish you a superb day

Reply

You may also like...